UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1243

タイトル: Some Weighted Inequalities for the Kakeya Maximal Operator on Functions of Product Type
著者: Tanaka, Hitoshi
発行日: 1999年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 6 (1999), No. 2, Page 315-333
抄録: We shall prove some weighted inequalities for the Kakeya maximal operator restricting it to functions of product type. We shall also describe a detailed proof of a comparison theorem for two maximal operators of Kakeya type which is used in the proof.
URI: http://hdl.handle.net/2261/1243
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms060202.pdf156.96 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください